# SDR 20001214SH008

- Difficulty date: November 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: B205T
- Condition: Failed
- Location: Drive Gear & Sp
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M OR D SUBMITTED FOR HARTZELL PROPELLER GOVERNOR, PN F6-24L, SN B205T.  IT WAS REPORTED BY REPAIR STATION SOUTHWEST AERO INC, CRS NR IO6R620N.  GOVERNOR REMOVED FROM PA31350.  (X)
